A conjectured axiomatization of two-dimensional Reichenbachian tense logic

Journal of Philosophical Logic 8 (1):1 - 45 (1979)
Abstract This article has no associated abstract. (fix it)
Keywords Tense (Logic
Categories (categorize this paper)
Call number BC199.T4.A65
DOI 10.1007/BF00258418
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,169
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles
Added to PP index

Total downloads
26 ( #200,962 of 2,191,848 )

Recent downloads (6 months)
1 ( #288,547 of 2,191,848 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature